# SDR USAASB01111

- Difficulty date: April 9, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE OVERWING EMERGENCY EXIT CEILING LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  (M)
